# SDR MAC040802

- Difficulty date: April 9, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N909FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 275
- Aircraft time: 23,531 hours, 27,455 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: S5761006000200
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION LEVEL 2 EXFOLIATION CORROSION WAS FOUND ALONG EDGE OF BEARING OUTER FITTING I/B ON THE RT AILERON OUTBOARD HINGE/SHACKLE ASSEMBLY.  THE BEARING OUTER HINGE WAS REPLACED.  INSPECTION REASON:  MRB 576108-01REFERENCE ATR 42 SRM 57-61-10 P115-116 FIG 1.
